# SDR SIMA20150203004

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Bracket
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND RIVET SECURING THE PIP PIN BRACKET IN PLACE ON THE ACCESS DOOR 272DR.  REPAIRED IAW ERS-EM-52MR-281.
